# SDR ASAA0480625

- Difficulty date: December 27, 2004
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 59568791
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - HV-CHECK, FORWARD ENTRY DOOR JAMB WEB CRACKED.  REMOVED DAMAGED AREA AND INSTALLED DOUBLER.  (M)
